# SDR UPS08851428

- Difficulty date: January 12, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE GAUGE UNREADABLE, TOO LOW IN SIGHT WINDOW.     REMOVED AND REPLACED SLIDE CONTAINER PER DC8 AMM 25-60-01-2
